# SDR UIEA2020050700981

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE WING UPPER SURFACE AT WS 724.5 (WBL 432.65).( REPAIRED DAMAGED AREA IAW EI NO T2020A57M-1190 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
